# SDR SWIA201437261

- Difficulty date: April 25, 2014
- Submitted: April 25, 2014
- Operation: Air carrier
- Aircraft: N980SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7955
- Aircraft time: 26,922 hours, 22,158 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR UPPER SILL INBD ATTACHMENT BRACKET AT BS 280, STRINGER 3L IS CRACKED AT FASTENER HOLE.  C-CHECK, REPLACED IAW SRM.
